MathSciNet Relay Station
MathSciNet bibliographic data
MR3060275 05A10 (05A20)
Su, Xun-Tuan; Zhang, Wei-Wei Unimodal rays of the generalized Pascal's triangle. Ars Combin. 108 (2013), 289–296.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement